# SDR USAA970208

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 927
- Part time: 47,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION 2 INCHES BY 4 INCHES APPROX BS 927 BETWEEN STRINGER 24L AND 25L SKIN.  INSTALLED FILLER AND DOUBLER, REPAIRED PER SRM 53-30-3.  CORROSION TASK NR 53-208-01, CORROSION LEVEL 2.  (M)
